American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A98) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Amol Sasane. Noncoherence of some rings of functions. Proc. Amer. Math. Soc. 135 (2007) 2107-2111. MR 2299487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Walter Pranger. Bounded sections on a Riemann surface . Proc. Amer. Math. Soc. 69 (1978) 77-80. MR 0482224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. P. Novinger and D. M. Oberlin. Peak sets for Lipschitz functions . Proc. Amer. Math. Soc. 68 (1978) 37-43. MR 0458178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jacob Burbea. Polynomial density in Bers spaces . Proc. Amer. Math. Soc. 62 (1977) 89-94. MR 0425139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sun Yung A. Chang. Structure of subalgebras between $L\sp{\infty }$ and $H\sp{\infty }$ . Trans. Amer. Math. Soc. 227 (1977) 319-332. MR 0433213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Doron Zeilberger. Discrete analytic functions of exponential growth . Trans. Amer. Math. Soc. 226 (1977) 181-189. MR 0432894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. H. Cayford and E. G. Straus. On differential rings of entire functions . Trans. Amer. Math. Soc. 209 (1975) 283-293. MR 0382671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Globevnik. The Rudin-Carleson theorem for vector-valued functions . Proc. Amer. Math. Soc. 53 (1975) 250-252. MR 0383083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronn Carpenter. Characterizing ${\rm hol}(\Omega )$ . Proc. Amer. Math. Soc. 53 (1975) 57-59. MR 0380424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alfred G. Brandstein. On the nonexistence of unimodular functions in $R\sp{2}(X,\,dx\,dy)$ . Proc. Amer. Math. Soc. 49 (1975) 339-341. MR 0367632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Max L. Weiss. Some $H\sp{\infty }$-interpolating sequences and the behavior of certain of their Blaschke products . Trans. Amer. Math. Soc. 209 (1975) 211-223. MR 0372219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert M. Young. On perturbing bases of complex exponentials in $L\sp{2}$ $(-\pi ,\,\pi )$ . Proc. Amer. Math. Soc. 53 (1975) 137-140. MR 0377075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard Rochberg. Algebras of analytic functions on degenerating Riemann surfaces. Bull. Amer. Math. Soc. 81 (1975) 202-204. MR 0357822.
Abstract, references, and article information   
View Article: PDF

[14] Thomas A. Metzger. On polynomial density in $A\sb{q}(D)$ . Proc. Amer. Math. Soc. 44 (1974) 326-330. MR 0340623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony G. O’Farrell. Density of parts of algebras on the plane . Trans. Amer. Math. Soc. 196 (1974) 403-414. MR 0361795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Y. J. Kim and E. P. Merkes. On certain convex sets in the space of locally schlicht functions . Trans. Amer. Math. Soc. 196 (1974) 217-224. MR 0349981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hugh E. Warren. Analytic equivalence among simply connected domains in $C(X)$ . Trans. Amer. Math. Soc. 196 (1974) 265-288. MR 0358349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anthony G. O’Farrell. Analytic capacity, H\"older conditions and $\tau $-spikes . Trans. Amer. Math. Soc. 196 (1974) 415-424. MR 0361116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Nash. Representing measures and topological type of finite bordered Riemann surfaces . Trans. Amer. Math. Soc. 192 (1974) 129-138. MR 0385087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul S. Muhly. A note on analytic measures . Proc. Amer. Math. Soc. 42 (1974) 330-331. MR 0374331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert M. Young. Interpolation in a classical Hilbert space of entire functions . Trans. Amer. Math. Soc. 192 (1974) 97-114. MR 0357823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[23] D. G. Dickson. Convolution equations and harmonic analysis in spaces of entire functions . Trans. Amer. Math. Soc. 184 (1973) 373-385. MR 0374449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. E. Warren. $L$-analytic mappings in the disk algebra . Proc. Amer. Math. Soc. 39 (1973) 110-116. MR 0312278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. D. Buckholtz. Appell polynomial expansions and biorthogonal expansions in Banach spaces . Trans. Amer. Math. Soc. 181 (1973) 245-272. MR 0333210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Douglas Williams. Primary ideals in rings of analytic functions . Trans. Amer. Math. Soc. 177 (1973) 37-49. MR 0320760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. M. Davie, T. W. Gamelin and J. Garnett. Distance estimates and pointwise bounded density . Trans. Amer. Math. Soc. 175 (1973) 37-68. MR 0313514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Charles W. Neville. Invariant subspaces of Hardy classes on infinitely connected plane domains. Bull. Amer. Math. Soc. 78 (1972) 857-860. MR 0301206.
Abstract, references, and article information   
View Article: PDF

[29] Michael Frederick Behrens. The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains . Trans. Amer. Math. Soc. 161 (1971) 359-379. MR 0435420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia